Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (2): 238-243    DOI: 10.1088/1009-1963/14/2/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
First integrals of the discrete nonconservative and nonholonomic systems
Chen Li-Quna, Liu Rong-Wana, Zhang Hong-Binb
a Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; b Shanghai Institute of Applied Mathematics and Mechanics, Shanghai University, Shanghai 200072, China; Department of Physics, Chaohu University, Chaohu 238000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn